Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Moods
Jan 16, 2007

I was recently diagnosed with HIV in April. Since then I have been on Combivir/Sustiva and at the moment my tcells are up and my VL is undetectable. However my moods are erractic and I often find myself saying and doing (like perusing sex-related sites for attention) things that I know are wrong but during the "act" it seems I don't think about it. I think part of it is wanting attention from others for just a brief moment without any intention of pursuing it since I'm in a relatioship. Howver he caught me on a site and I'm just wondering if the lack of "thinking" if you will is somewhat normal given my situation and the meds I am on?

Response from Dr. Horwath

Looking at sex sites has nothing to do with your medications. It is seeking sexual arrousal. If you feel that it is wrong, then it is best to stop rather than to live with the guilty feelings you appear to be having. I am assuming your guilt because you refered to being "caught."



Previous
How rapidly does health go down
Next
Hiv/Aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement